# SDR ASOA201802275062

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN BS 310 AND 295,  STRINGER 27 IS CORRODED AROUND ANTENNA CONNECTION.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-25-21-001-001-A01, AND 51-21-00-001-001-A01.
